Man’s ‘overzealous’ vitamin D use led to overdose, hospitalization | Live Science


After months of nausea and vomiting, a middle-aged man in the United Kingdom finally learned the toxic cause of his health problems: too much vitamin D. His doctors found that an overzealous supplement regimen was to blame.

The patient lost 28 pounds (12.7 kilograms) in three months and complained to his general practitioner of persistent abdominal pain, dry mouth, diarrhea and vomiting, according to a case study published July 6 in the British Medical Journal. At the hospital, doctors learned that the man’s symptoms had started about one month after he began an intense vitamin regimen suggested by a private nutritionist.

Read More

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s